# SDR ASAA2013071295570

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 25,469 hours, 7,676 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON FMC AND NR 1 SAT BUTTON ILLUMINATED BLUE.  ACFT GROUNDED. PERFORMED OPS CHECK OF SATCOM SYS REF AMM 23-13-00-730-801 AND NO DEFECTS NOTED. TRANSFERRED POWER FROM GROUND POWER TO APU POWER SAT COMPUTER RESTARTS AFTER 40-50 SECONDS AND SAT PROMPT RETURNS.  SATCOM RE BOOTS NORMALLY AFTER POWER INTERRUPTION.
